Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Z₂-equivariant linear type bi-center cubic polynomial Hamiltonian vector fields
Chen, Ting (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China))
Li, Shimin (Guangdong University of Finance and Economics. School of Mathematics and Statistics (China))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2020
Abstract: We study the global dynamical behavior of Z₂-equivariant cubic Hamiltonian vector fields with a linear type bi-center at (±1,0). By using a series of symbolic computation tools, we obtain all possible phase portraits of these Z₂-equivariant Hamiltonian systems.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2017/SGR-1617
Note: Número d'acord de subvenció EC/H2020/777911
Rights: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial i la comunicació pública de l'obra, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. No es permet la creació d'obres derivades. Creative Commons
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Z₂-equivariant ; Hamiltonian ; Phase portrait ; Bi-center ; Infinity
Published in: Journal of differential equations, Vol. 269, Issue 1 (June 2020) , p. 832-861, ISSN 1090-2732

DOI: 10.1016/j.jde.2019.12.020


Available from: 2022-06-30
Postprint

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-07-15, last modified 2020-09-08



   Favorit i Compartir